# SDR CALA2018010100001

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 54,793 hours, 16,483 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 734284F
- Part serial: 6122
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN + L BUS TIE  FAILURE. ACCOMPLISHED + GEN FAILED SECOND TIME. EMERGENCY DECLARED. REPLACED L GCU PER 24-22-02. RAN BOTH ENGINES OPS OK PER RUN CREW.
